# SDR SWIA202157775

- Difficulty date: February 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Bs 501-565 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER CABIN SEAT RAIL ON LBL 9 HAS MULTIPLE SPOTS OF CORROSION, CHAFES, SCRATCHES AND/OR GOUGES BETWEEN APPROX. FS 501 AND APPROX. FS 565.     (C-CHECK RO 4/22/2021)    REPLACED FABRICATED NEW SEAT RAIL REF CRJ700 AMM TASK 53-00-49-400-801-A03.
